Allergy Taking Anti-pain Medication

Illustration of Allergy Taking Anti-pain Medication
Illustration: Allergy Taking Anti-pain Medication

Good night Doctor .. my wife is allergic to drugs every time she takes anti-pain medication..the eyes are always swollen .. what anti-allergy medication should be taken before taking anti-pain medication ..?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically allergies are very specific in nature, so if your wife is allergic to one type of pain medication, your wife may not necessarily be allergic to other pain medications. Therefore, your wife can take pain medication from other groups. For example, if your wife has an allergy to ibuprofen, then it is possible that your wife has an allergy to drugs from other NSAIDs (non-steroidal anti-pain medications), but your wife can still take drugs such as paracetamol or if the pain is severe, it can also take prescription pain medication (such as tramadol or narcotic pain medication) to reduce the pain.

If indeed your wife already knows specifically what painkillers cause allergic reactions, you should avoid taking these drugs. Your wife is not advised to take the drug plus an allergy medication because the consumption of a drug that makes your wife allergic can still cause a severe allergic reaction (anaphylaxis) and the administration of hypo-allergenic drugs cannot always prevent this.

Consult with the doctor who treats your wife to find out which pain medications you can take.

So much information from me, hopefully enough answer

: by

Related Question

The Right Foot Is Getting Smaller And BB Is Falling In People With DVT?

The Right Foot Is Getting Smaller And BB Is Falling In People With DVT?

(6 months ago)

I want to ask, my mother is now suffering from DVT and her left leg is swollen, and yesterday it has been treated and her swelling is getting smaller, but the right foot is getting... Read more

What Is The Effect If You Inject BCG Immunization Too Deep?

What Is The Effect If You Inject BCG Immunization Too Deep?

(6 months ago)

If you inject BCG immunization too deep, what effect will it have? And dangerous or not?... Read more

Radiotherapy Side Effects In Patients With Liposarcoma Cancer?

Radiotherapy Side Effects In Patients With Liposarcoma Cancer?

(2 months ago)

I want to ask, I am Heru scheduled to undergo radiotherapy rays because of liposarcoma cancer. What I am asking is what is the effect of radiotherapy? Second, if the CT simulator i... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *